# SDR IPXA2175452

- Difficulty date: September 5, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 10,795 hours, 6,974 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072700400
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN DECK CARGO FLOOR PANEL 231KJ DELAMINATED.  FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B, APPENDIX A/B.
